Alert archive / Alabama / Gale Warnings in 2010
Gale Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Mar 1, 2010, 1:30 PM CST. It took effect at Mar 2, 2010, 3:00 AM CST. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2010, 1:30 PM CST (19:30 UTC)
- In effect from
- Mar 2, 2010, 3:00 AM CST
- Expired
- Mar 2, 2010, 4:32 AM CST
- In force
- 92 min
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
645 WHUS74 KMOB 011930 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 130 PM CST MON MAR 1 2010 ...A SMALL CRAFT ADVISORY IS IN EFFECT AT 6 PM CST FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... ...A GALE WARNING IS IN EFFECT FROM 9 AM CST UNTIL 6 PM CST FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .EASTERLY WINDS WILL BUILD THROUGHOUT THE DAY AND EARLY TONIGHT IN RESPONSE TO AN AREA OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTH CENTRAL GULF. EASTERLY WINDS OF 15 TO 20 KNOTS WILL BE LIKELY OVER MOST OF THE MARINE AREA BY MID AFTERNOON INCREASING TO 20 TO 25 KNOTS EARLY THIS EVENING. SEAS WILL BUILD TO 6 TO 9 FEET WELL OFFSHORE AND 5 TO 7 FEET WITHIN 20 NM THIS EVENING. IN THE WAKE OF THE LOW A STRONG NORTHERLY WIND FLOW WILL DEVELOP OVERNIGHT WITH WINDS RANGING FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 45 KNOTS MOSTLY OVER THE GULF WATERS OUT TO 60 NM. OCCASIONAL GUSTS TO 40 KNOTS WILL ALSO BE POSSIBLE OVER THE LOWER END OF INLAND BAYS AND SOUNDS FROM EARLY TUESDAY MORNING THROUGH MID AFTERNOON. SEAS WILL RANGE FROM 5 TO 8 FEET OUT TO 20 NM AND UP 10 FEET WELL OFFSHORE THROUGH TUESDAY NIGHT. THE STRONG OFFSHORE FLOW IS EXPECTED TO CONTINUE THROUGH MIDWEEK AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD OVER THE NORTHERN GULF. GMZ650-655-670-675-020330- /O.EXT.KMOB.SC.Y.0015.100302T0000Z-100302T0900Z/ /O.NEW.KMOB.GL.W.0002.100302T0900Z-100303T0000Z/ /O.NEW.KMOB.SC.Y.0016.100303T0000Z-100303T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 130 PM CST MON MAR 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST TUESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY. THE NATIONAL WEATHER SERVICE IN MOBILE WILL CONTINUE A SMALL CRAFT ADVISORY FROM 6 PM TONIGHT UNTIL 3 AM CST TUESDAY AND FROM 6 PM CST TUESDAY NIGHT THROUGH 9 AM CST WEDNESDAY MORNING... EASTERLY WINDS WILL BUILD THROUGHOUT THE DAY AND EARLY TONIGHT IN RESPONSE TO AN AREA OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTH CENTRAL GULF. EASTERLY WINDS OF 15 TO 20 KNOTS WILL BE LIKELY OVER MOST OF THE MARINE AREA BY MID AFTERNOON INCREASING TO 20 TO 25 KNOTS THIS EVENING. SEAS WILL BUILD TO 6 TO 9 FEET WELL OFFSHORE AND 5 TO 7 FEET WITHIN 20 NM THIS EVENING. IN THE WAKE OF THE LOW A STRONG NORTHERLY WIND FLOW WILL DEVELOP OVERNIGHT WITH WINDS RANGING FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 45 KNOTS MOSTLY OVER THE GULF WATERS OUT TO 60 NM. SEAS WILL RANGE FROM 5 TO 8 FEET OUT TO 20 NM AND UP 10 FEET WELL OFFSHORE THROUGH TUESDAY NIGHT. THE STRONG OFFSHORE FLOW IS EXPECTED TO CONTINUE THROUGH MIDWEEK AS A STRONG RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD OVER THE NORTHERN GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ GMZ630-020330- /O.CON.KMOB.SC.Y.0015.100302T0000Z-100303T1500Z/ MOBILE BAY- 130 PM CST MON MAR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. A LIGHT TO MODERATE EASTERLY WIND FLOW WILL BUILD THROUGHOUT THE DAY AND EARLY TONIGHT IN RESPONSE TO AN AREA OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTH CENTRAL GULF. EASTERLY WINDS OF 15 TO 20 KNOTS WILL BE LIKELY OVER MOBILE BAY BY MID AFTERNOON INCREASING TO 20 TO 25 KNOTS EARLY THIS EVENING. BAY WATERS WILL BE ROUGH. IN THE WAKE OF THE LOW A STRONG NORTHERLY WIND FLOW WILL DEVELOP OVERNIGHT WITH WINDS RANGING FROM 25 TO 30 KNOTS. OCCASIONAL GUSTS TO 40 KNOTS WILL ALSO BE POSSIBLE MOSTLY OVER THE MIDDLE AND SOUTHERN HALF OF THE BAY. THE STRONG OFFSHORE IS EXPECTED TO CONTINUE THROUGH MIDWEEK AS STRONG HIGH PRESSURE BUILDS SOUTHWARD OVER THE NORTHERN GULF. BAY WATERS WILL BE ROUGH THROUGH MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
058 WHUS74 KMOB 020400 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1000 PM CST MON MAR 1 2010 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY THROUGH WEDNESDAY MORNING... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS EXCEPT MOBILE BAY UNTIL 3 AM. A GALE WARNING IS THEN IN EFFECT FROM 3 AM TUESDAY THROUGH TUESDAY AFTERNOON THEN A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... .A STRONG LOW PRESSURE SYSTEM CURRENTLY OVER THE MARINE AREA WILL MOVE SLOWLY EASTWARD TO THE GEORGIA COAST THROUGH TUESDAY NIGHT WITH STRONG AND GUSTY NORTHWESTERLY WINDS PERSISTING OVER THE MARINE AREA. GUSTS ABOVE GALE FORCE WILL BE LIKELY WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE STRONG OFFSHORE FLOW GRADUALLY SUBSIDE WEDNESDAY INTO WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. A LIGHT TO MODERATE OFFSHORE FLOW WILL DEVELOP ON THURSDAY AND CONTINUE THROUGH SATURDAY MORNING. A LIGHT TO MODERATE SOUTHERLY FLOW...MOSTLY IN THE FORM OF A SEABREEZE...WILL DEVELOP BY SATURDAY AFTERNOON. GMZ650-655-670-675-021200- /O.CON.KMOB.SC.Y.0015.000000T0000Z-100302T0900Z/ /O.CON.KMOB.GL.W.0002.100302T0900Z-100303T0000Z/ /O.CON.KMOB.SC.Y.0016.100303T0000Z-100303T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1000 PM CST MON MAR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST WEDNESDAY. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL CONTINUE THROUGH TUESDAY THEN GRADUALLY SUBSIDE TUESDAY NIGHT THROUGH WEDNESDAY. OCCASIONAL GUSTS TO GALE FORCE WILL BECOME FREQUENT GUSTS TO GALE FORCE LATE TONIGHT AND CONTINUE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ GMZ630-021200- /O.CON.KMOB.SC.Y.0015.000000T0000Z-100303T1500Z/ MOBILE BAY- 1000 PM CST MON MAR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH HIGHER GUSTS WILL CONTINUE TUESDAY THEN GRADUALLY SUBSIDE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS74 KMOB 021032 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 432 AM CST TUE MAR 2 2010 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY AND THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THROUGH WEDNESDAY MORNING... .A SURFACE HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE MARINE AREA THIS MORNING AS LAST NIGHT LOW PRESSURE AREA MOVES EAST. SUSTAINED NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS NEAR GALE FORCE WILL BE LIKELY THROUGH EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL GRADUALLY DIMINISH DURING THE DAY WEDNESDAY WITH SUBSIDING SEAS. GMZ650-655-670-675-021845- /O.CAN.KMOB.GL.W.0002.000000T0000Z-100303T0000Z/ /O.EXT.KMOB.SC.Y.0016.100302T1032Z-100303T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 432 AM CST TUE MAR 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY. STRONG NORTHWESTERLY WINDS OF 20 TO 30 KNOTS WILL DEVELOP EARLY THIS MORNING AND CONTINUE THROUGH TONIGHT...GRADUALLY DIMINISHING WEDNESDAY MORNING. OCCASIONAL GUSTS TO NEAR GALE FORCE CAN BE EXPECTED. WAVE HEIGHTS BUILDING TO 4 FEET JUST OFFSHORE TO 9 OR 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-021845- /O.CON.KMOB.SC.Y.0015.000000T0000Z-100303T1500Z/ MOBILE BAY- 432 AM CST TUE MAR 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. STRONG NORTH AND NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL DEVELOP AND CONTINUE THROUGH TONIGHT...DIMINISHING WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Mar 1, 1:30 PM CST, 0 minutes earlier.
Area forecast discussion, Mar 1, 1:30 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CST MON MAR 1 2010
.AVIATION UPDATE [18Z ISSUANCE]...WINDS HAVE PICKED UP AT KMOB TO 15
TO 20 KNOTS SUSTAINED WITH GUSTS TO 25 KNOTS. AMENDED BOTH KMOB TAF
FOR THIS INCREASE IN WIND SPEED...AND ALSO AMENDED KBFM IN
ANTICIPATION OF INCREASED WIND BEFORE 20Z. THE CEILING WILL
CONTINUE TO LOWER AS A SYSTEM ADVANCES FROM COASTAL LOUISIANA WITH A
MVFR CEILING FORMING NEAR 2500 FEET AFTER 01/2100Z. KEPT THE TEMPO
GROUP FOR THE REMAINDER OF THE TAF PERIOD FOR IFR CONDITIONS IN
SHOWERS...ALTHOUGH THUNDERSTORMS MAY NEED TO BE ADDED BEFORE THE
NEXT REGULAR TAF ISSUANCE. /22
.PUBLIC UPDATE...MID/UPPER LEVEL DYNAMICS FAVOR THE INCLUSION OF
EMBEDDED THUNDERSTORMS FOR OUR SOUTHERN ZONES BEGINNING AFTER 3 PM
THIS AFTERNOON FOR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA...AND THEN SPREADING EAST ACROSS THE COASTAL REGIONS THROUGH
THE EARLY EVENING HOURS. /22
.MARINE UPDATE...INCREASED WIND SPEEDS TO ACCOUNT FOR A MODERATE
EASTERLY WIND FLOW THAT WILL BUILD THROUGHOUT THE DAY AND BECOME
STRONG EARLY TONIGHT IN RESPONSE TO AN AREA OF LOW PRESSURE TRACKING
EASTWARD OVER THE NORTH CENTRAL GULF. IN THE WAKE OF THE LOW...A
VERY STRONG NORTHERLY WIND FLOW WILL DEVELOP OVERNIGHT AND CONTINUE
THROUGH EARLY WEDNESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD
OVER THE NORTHERN GULF. A SMALL CRAFT ADVISORY WILL GO INTO EFFECT
AT 6 PM CST THIS EVENING...AND A GALE WARNING WILL GO INTO EFFECT AT
3 AM TUESDAY MORNING. A LIGHT TO MODERATE OFFSHORE FLOW WILL DEVELOP
WEDNESDAY MORNING AND CONTINUE THROUGH EARLY FRIDAY AS HIGH PRESSURE
SETTLES OVER THE NORTHERN GULF. SEE UPDATED WARNING AND ADVISORY
TIMES AT THE END OF THIS PRODUCT. /22
***** PREVIOUS DISCUSSION *****
.SHORT TERM...(TODAY AND TONIGHT)...CLOUDS AND DEEPER MOISTURE WILL
BE MOVING INTO THE AREA TODAY FROM THE SOUTHWEST. THIS COMES ABOUT
AS AN UPPER LEVEL LOW SPINS EAST OUT OF TEXAS WITH A SURFACE LOW
MOVING FROM SOUTH TEXAS AND NORTHEAST ACROSS THE NORTHERN GULF OF
MEXICO. SURFACE LOW SHOULD BE EAST OF FORECAST AREA BY TUESDAY
MORNING WITH THE UPPER LOW OVER CENTRAL ALABAMA. EXPECT LIGHT RAIN
OR VIRGA TO START LATER THIS AFTERNOON...POSSIBLY LATE MORNING OVER
SOUTHEAST MISSISSIPPI. INITIALLY THE RAIN WILL BE AN ISENTROPIC
PROCESS THAT WITHE THE RAIN BECOMING HEAVIER AS THE LOW MOVES TO THE
SOUTH OF THE COAST...BELIEVE THUNDERSTORMS WILL BE CONFINED TO THE
COASTAL WATERS THIS EVENING. HIGHEST RAINFALL AMOUNTS ARE FORECAST
ALONG THE COAST AND RANGE AN INCH AND THREE QUARTERS. BEEN MORE THAN
2 WEEKS SINE WE HAD A DECENT RAIN THEREFORE OTHER THAN SOME PONDING
IN LOW PLACES DONT BELIEVE WE WILL HAVE A FLOOD ISSUE. RAIN SHOULD
CONTINUE THROUGH THE NIGHT BUT THE HEAVIER RAIN SHOULD BE OVER BY
MIDNIGHT. TEMPERATURES TODAY SHOULD MAKE IT TO BETWEEN 60 AND 65
MOST PLACES BEFORE THE CLOUDS THICKEN UP. LOWS MOSTLY IN THE 40S
TUESDAY MORNING. /11
.LONG TERM...(TUESDAY THROUGH SUNDAY)...SFC LOW WILL MOVE EAST OF
THE AREA TUESDAY MORNING TAKING MOST OF THE RAIN WITH IT. HOWEVER
CYCLONIC BOUNDARY LAYER FLOW WILL MAINTAIN CLOUDS THROUGH MOST OF
THE DAY WITH PERIODS OF DRIZZLE OR LIGHT RAIN ESPECIALLY IN THE
MORNING. THIS WILL MAKE FOR AN UNCOMFORTABLE DAY AS TEMPS WILL ONLY
TOP OUT IN THE MID AND UPPER 40S WITH A BREEZY NORTHWEST WIND. THE
FORECAST FROM WEDNESDAY THROUGH SUNDAY WILL FEATURE GENERALLY CLEAR
SKIES AND MODERATING TEMPS. UPPER RIDGING WILL BUILD ACROSS THE
SOUTHEAST THROUGH THE END OF THE WEEK. THE RESULTING INCREASING
UPPER HEIGHTS WILL LEAD TO TEMPS WARMING INTO THE UPPER 50S AND LOW
60S ON THURSDAY AND FRIDAY. HEIGHTS INCREASE MORE SATURDAY INTO
SUNDAY AS THE UPPER RIDGE AMPLIFIES...WITH HIGHS IN THE MID AND
UPPER 60S. LOW TEMPS WILL REMAIN AROUND FREEZING AWAY FROM THE COAST
THROUGH THE END OF THE WEEK BEFORE MODERATING OVER THE WEEKEND. /13
&&
.AVIATION...01/12Z TAF CYCLE...CIRRUS CLOUDS ARE SPREADING EAST
ACROSS THE AREA TONIGHT WITH A FEW LOCALIZED AREAS OF PATCHY
FOG...MAINLY FAIRHOPE. CLOUDS WILL BE LOWERING THROUGH THE AFTERNOON
WITH SOME MVFR CONDITIONS BY LATE MORNING POSSIBLE OVER SOUTHEAST
MISSISSIPPI AND ACROSS THE REMAINDER OF THE AREA THIS AFTERNOON.
RAIN AND LOW CEILINGS TONIGHT WITH IFR PREDOMINATE ACROSS THE AREA.
SOME CONVECTION POSSIBLE NEAR THE COAST BUT FOR THE MOST PART ANY
THUNDERSTORMS SHOULD REMAIN OFFSHORE. /11
&&
.MARINE...WINDS OVER THE MARINE AREA TODAY WILL BE TURNING EASTERLY
BY LATER THIS MORNING THEN SOUTHEAST THIS AFTERNOON AS THE LOW MOVES
TO A POSITION OFF THE SOUTHWEST LOUISIANA COAST. MAY BE A BRIEF
PERIOD OF STRONGER EASTERLY WINDS JUST IN ADVANCE OF THE LOW THEN
WINDS THEN INCREASE AGAIN FROM THE NORTH AS THE LOW PASSES. WILL
RAISE THE SMALL CRAFT FLAG STARTING ABOUT 9Z TUESDAY...THIS WILL BE
A BIT EARLY FOR THE BAY BUT EXPECT THE WINDS OVER THE BAY TO
INCREASE AFTER SUNRISE TUESDAY. WINDS REMAIN NORTHERLY AND AROUND 20
KNOTS OR SO INTO WEDNESDAY. WINDS WILL DIMINISH DURING THE DAY
WEDNESDAY BUT REMAIN NORTH THROUGH THE END OF THE MARINE FORECAST
PERIOD. RAIN AND ISOLATED THUNDERSTORMS OVERNIGHT TONIGHT AS THE LOW
CENTER PASSES EAST ACROSS THE OFFSHORE WATERS. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 41 47 33 / 80 90 40 05
PENSACOLA 59 43 49 33 / 50 90 50 10
DESTIN 61 45 51 38 / 40 90 50 10
EVERGREEN 62 42 45 33 / 60 90 50 10
WAYNESBORO 57 37 46 31 / 80 90 40 05
CAMDEN 60 38 43 33 / 60 90 70 05
CRESTVIEW 65 42 49 33 / 40 90 50 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM MONDAY TO 3 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
GALE WARNING FROM 3 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM MONDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: AND MOBILE BAY.
&&Hazardous weather outlook, Mar 1, 5:00 AM CST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST MON MAR 1 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST MON MAR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS OVER THE MARINE AREA WILL INCREASE FROM THE EAST LATER THIS AFTERNOON REACHING 15 TO 20 KNOTS AS A LOW PRESSURE SYSTEM APPROACHES. WINDS WILL BECOME NORTHERLY LATE TONIGHT AROUND 20 KNOTS AS THE LOW PASSES. WAVE HEIGHTS WILL BUILD LATER TONIGHT BECOMING 4 TO 6 FEET NEAR SHORE AND UP TO 8 FEET WELL OFFSHORE. RAIN MAY BECOME HEAVY AT TIMES ACROSS SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE THIS EVENING AS THE LOW APPROACHES. RAINFALL TOTALS TONIGHT BETWEEN 1 AND 2 INCHES MAY CAUSE SOME PONDING OF WATER IN POOR DRAINAGE AREAS. THUNDERSTORMS SHOULD BE CONFINED TO THE OFFSHORE WATERS BUT AN ISOLATED THUNDERSTORM OVER THE LAND AREAS CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT OVER THE COASTAL WATERS INTO WEDNESDAY MORNING FOR STRONG NORTHERLY WINDS AND WAVE HEIGHTS OF 5 TO 9 FEET. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL NOT BE NEEDED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:43 AM CST | Small Craft Advisory | MOB | 53 hr | |
| Mar 1, 1:30 PM CST | Small Craft Advisory | MOB | 47 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.